High blood pressure can be caused by a number of things, from being overweight, family history, sedintary lifestyle, drinking too much alcohol, have insulin resistance,and eating too much salt. So the answer is yes..here is an article that you may be interested in:
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi my mother is 61 yo she is on a regimen of respirdal 2 mg /day benzotropine mesylate 2mg/day pimozide 4 mg/day carbamazepine 400mg/day she have high bp but after recently took hydrochlorothiazide 12.5/day and valsartan 160mg /day for two days and after eating salty food her foot is swollen and there is red rash without itching bit stiff so what should i do
I am 44 yrs old male, had a blood pressure 160/100, before it I had never one. Due to some reason I had to night-wake for two days, and regularly had salty diet. it happened so due to my carelessness and was also insensitive about the effect of salty diet. After 4th day of salty food, it started to heartburn and also higher BP. I visited a doctor, had an ECG it was normal, but BP was 160/100. I completely ignored salt for three days, and started for a regular morning walk and my heart was felt being cold & BP reduced to the normal level. But after ten days it suddenly started to heartburn and higher BP nearly 140/90. I instantly took a pill of antacid and after 2hrs It came down to the normal level. Its my health condition, Now Plz doctor kindly tell me how I can keep myself healthy anf fit.
My friend is a nineteen year old male, and he shows definite signs of bulimia. He has lost 10 pounds in the past two weeks, throws up once a day (and has been for three weeks now), works out excessively, avoids eating, and has binge eating episodes. He has very low self esteem (of his body physique). I've told him to stop or get help, and have shown him websites about the effects it could have on his body if he continues, but he refuses to tell anyone besides me or get treatment. What else can I do?
I eat a lot of salty foods because I work 2 jobs and go to college. I have been trying to cut back, eating more fruits/vegs, and drink more water. However, I go through periods of heavy fast food eating, Recently I have been getting light-headed after eating fast food. I have decided to stop as of today and start planning-out my food at the beginning of each week. However, why am I light-headed? Should I go to the doc? Thanks
I am a 33 year old female, weighing 150 pounds, who has been binge eating almost consistently for the past 9 months. In the past 2 months I feel like I have to have a bowel movement almost consistently, and whenever I have a bowel movement it is bloody, dark and liquidy. Sometimes I have been unable to control my bowel movements. I can't seem to drink alcohol or coffee without having to have a bowel movement. I have already had 4 bowel movements today.
Hello, I suffer from binge eating disorder and have been suffering for years. I have been doing research on the internet that is said that Vyvanse helps with Bingeing. My bingeing consists of isolating myself to stay home and eat, not being able...
After eating a meal ,about one hour later,myheart rate and blood pressure go up..Also slight sweatting.That lasts for about an hour,than everything returns to normal ,I am a little over weight .I have been over eating before having this problem. Can you help?
i have stomach pain......due to inflamation in esophugus.....nothing seems to help......narcotics not seem to help visceral pain........have try hysocamine and bentyl ...... carafate also.....do you have any recommendations.......have had a endo...
Hello, I've been on 60 mg vyvanse for a while now and am experiencing extreme tiredness and lethargy by mid afternoon. The medication was prescribed to me for binge eating and has worked wonders for me in this respect, with my only complaint being...